Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 8, NWS Fort Worth, TX

April 6, 2018Collin County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 6, 2018, 5:37 PM CDT for Collin County, Texas. It was in force for 38 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2018, 5:37 PM CDT (22:37 UTC)
Expired
Apr 6, 2018, 6:15 PM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 5:41 PM CDTHAIL 1.5Prosper, TXPING PONG BALL SIZE HAIL REPORTED IN PROSPER.
Apr 6, 5:44 PM CDTHAIL 1.75Mckinney, TXGOLF BALL HAIL AT EL DORADO AND STONEBRIDGE
Apr 6, 5:52 PM CDTHAIL 1.25Mckinney, TXHALF DOLLAR HAIL AT WHITE AND HARDIN
Apr 6, 5:54 PM CDTHAIL 2Mckinney, TX2 INCH HAIL REPORTED BY SOCIAL MEDIA IN MCKINNEY
Apr 6, 5:55 PM CDTHAIL 12 Ese Allen, TX$$
Apr 6, 6:00 PM CDTHAIL 1Allen, TX$$
Apr 6, 6:25 PM CDTHAIL 1Frisco, TX121 AND COIT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 4:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WFUS54 KFWD 062237
TORFWD
TXC085-062315-
/O.NEW.KFWD.TO.W.0008.180406T2237Z-180406T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
537 PM CDT FRI APR 6 2018

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Collin County in north central Texas...

* Until 615 PM CDT.

* At 536 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Prosper, or near Frisco, moving southeast at 25
  mph.

  HAZARD...Tornado and tennis ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  McKinney around 540 PM CDT. 
  Plano around 550 PM CDT. 
  Allen, Fairview and Parker around 600 PM CDT. 
  Lucas and Lowry Crossing around 605 PM CDT. 
  Richardson, Sachse and Murphy around 610 PM CDT. 
  Wylie around 615 PM CDT. 

Other locations impacted by this tornadic thunderstorm include
Josephine, New Hope, Lavon, St. Paul and Nevada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3311 9630 3298 9630 3298 9664 3310 9684
      3329 9684 3332 9682
TIME...MOT...LOC 2236Z 300DEG 23KT 3319 9677 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

PS
2 follow-up statements
230 
WWUS54 KFWD 062255
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
555 PM CDT FRI APR 6 2018

TXC085-062315-
/O.CON.KFWD.TO.W.0008.000000T0000Z-180406T2315Z/
Collin TX-
555 PM CDT FRI APR 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN
COLLIN COUNTY...
    
At 553 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Allen, moving southeast at 25 mph.

HAZARD...Tornado and ping pong ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This potentially tornadic circulation will be near...
  Parker and Lowry Crossing around 605 PM CDT. 
  Murphy and Lucas around 610 PM CDT. 
  Dallas, Richardson, Wylie and Sachse around 615 PM CDT. 

The hail core will remain north and east of the circulation's track.

Other locations impacted by this thunderstorm include
Josephine, New Hope, Lavon, St. Paul and Nevada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not take shelter under highway overpasses.

&&

LAT...LON 3311 9630 3298 9630 3298 9664 3307 9679
      3321 9676 3325 9664
TIME...MOT...LOC 2253Z 305DEG 21KT 3313 9667 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

25
031 
WWUS54 KFWD 062315
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
615 PM CDT FRI APR 6 2018

TXC085-062322-
/O.EXP.KFWD.TO.W.0008.000000T0000Z-180406T2315Z/
Collin TX-
615 PM CDT FRI APR 6 2018

...THE TORNADO WARNING FOR SOUTHERN COLLIN COUNTY WILL EXPIRE AT 615
PM CDT...
    
Although spotters continue to observe rotation, the tornado threat 
has diminished with the storm in Collin County. However, large hail 
and damaging winds will still be possible with the storms within the 
ongoing Severe Thunderstorm Warning.

LAT...LON 3311 9630 3298 9630 3298 9664 3307 9679
      3321 9676 3325 9664
TIME...MOT...LOC 2312Z 300DEG 23KT 3308 9656 

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:26 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 6, 3:26 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
326 PM CDT Fri Apr 6 2018

.SHORT TERM...
/Midnight through Saturday/

The main concern through this portion of the forecast is very cold
temperatures (by April standards) including the potential for some
areas to fall below freezing, with light freezing rain possible
across our northwestern zones. The Freeze Watch has been upgraded
to a Freeze Warning with this update. Also, strong north winds
will follow behind this evening's cold front and persist through
Saturday with wind chills in the teens and 20s expected for North
Texas. A Wind Advisory remains in effect and has been expanded
slightly southeastward and also extended through noon.

By midnight, convection immediately along the advancing cold front
should be exiting our southeastern zones. In its wake, very
strong pressure rises will cause gusty north surface winds with
35-40 kts in place at 925mb. A Wind Advisory has been issued from
roughly Goldthwaite to Ennis to Sherman and northwest, but may
need to be expanded to more of our southern or eastern counties
depending on trends. Sustained winds of 25 mph and gusts up to 40
mph are likely. These winds will fuel very strong cold advection
and temperatures will fall into the 30s across much of North Texas
by daybreak. There is a chance that temperatures fall to near or
slightly below freezing across areas north of roughly Cisco to
Sherman. A Freeze Warning is in effect for locations north of this
line. The NAM is basically the only piece of guidance with
temperatures below freezing in North Texas as just about all other
models as well as statistical guidance keep temperatures at or
above freezing (some as warm as the upper 30s). However, given the
NAM's typical exceptional handling of arctic fronts, have sided
primarily with the colder NAM temperatures tonight. In addition,
post-frontal stratus will exist over the entire forecast area with
possibly some light rain or drizzle occurring through daybreak
just about anywhere in the CWA.

In the meantime, a wave of mid-level ascent will be swinging
through Oklahoma prompting light precipitation to develop in the
subfreezing airmass to our north. Some of this precipitation could
creep into our northern row or two of counties between ~4 to ~9 AM.
This activity will be fueled by isentropic ascent in the
700-500mb layer within a mid-level cloud deck. Below, a layer of
dry air will exist roughly from 850-700mb, with the layer of
stratus associated with the cold frontal inversion just below that.
Any precipitation in this area would likely be the result of
seeder-feeder mechanisms with mid-level droplets falling through
and eventually saturating the dry layer, and then entering the
stratus deck below. Light rain is the most likely precipitation
type, given the relatively warm cloud layer of about 0C to -10C,
so ice crystals will be difficult to come by. If precipitation
coincides with temperatures falling to near or below freezing, a
very brief period of light freezing rain could occur near the Red
River around daybreak. However, even if this occurs, impacts are
expected to be minimal to none. Very warm surface temperatures
would prevent any issues on roadways, and any ice would likely be
confined to surfaces like tree branches, power lines, or metal
objects like road signs. The MOST LIKELY scenario for North Texas
tonight is that temperatures remain at or below freezing with some
light rain and no impacts. BUT, will maintain a mention of light
freezing rain in the forecast for now. Elsewhere, a damp, cloudy,
cold, and windy morning can be expected.

Through Saturday, mostly cloudy and cold conditions will prevail
through at least midday along with breezy north winds. Have sided
with coldest guidance keeping highs mostly in the 40s, although
this may not be cold enough. By mid or late afternoon, some
clearing may begin across our northwestern zones which would
allow temperatures to climb a few degrees higher than the rest of
the forecast area. Winds will also be on the decrease through the
afternoon hours, so the Wind Advisory is currently set to expire
at noon.

-Stalley

&&

.LONG TERM...
/Saturday night through next week/

Wind speeds will relax on Saturday evening as a surface high moves
into the region. The winds will turn around to the southeast
Sunday morning as the surface high moves east of the region, but
Saturday night/Sunday morning will be another chilly period with
overnight lows in the 30s and lower 40s. Some locations near the
Red River may approach the 32 degree mark, but expect most
locations will remain above freezing.

A shortwave trough will slide into the Plains on Sunday, and this
will quickly draw warmer temperatures into the region from the
west. High temperatures will vary considerably from the lower to
mid 60s in the east to upper 70s in the west. In the evening
hours, as the shortwave is skirting through the Plains to our
north, some light rain may be possible in our northeastern
counties. The shortwave will help push another front through the
region on Monday, but this air will not be as cold as the front
coming through tonight. However, it will help keep temperatures
near or slightly below normal Monday and Tuesday.

Wednesday and Thursday will be quiet and warm days while we are
under the influence of ridging aloft. Another trough will move
towards the Plains by the end of the week, and there should be
some rain with this system. Both the GFS and ECMWF are showing a
possible dryline/Pacific front event Thursday-Friday that may
have a potential for severe weather.

JLDunn

&&

.AVIATION... /Issued 133 PM CDT Fri Apr 6 2018/
/18Z TAFs/

Strong/severe thunderstorms are expected this afternoon/evening.
Behind a cold front, gusty north winds and IFR ceilings are
expected tonight into Saturday morning.

Convective initiation has begun along a cold front moving south
through Oklahoma. The activity will steadily increase in intensity
as it approaches the Red River this afternoon, disrupting north
departures and arrivals through the Bonham cornerpost. Some
isolated cells may occur within 25 miles of KDFW and KDAL as early
as 21Z (4pm CDT), but a special RAOB shows a stout cap may
preclude any activity until the main frontal line of storms
arrives. The line of potentially severe storms will begin
impacting the Metroplex TAF sites around 23Z (6pm CDT). These may
precede the formal cold front, but even without a well developed
line of convection, northerly outflow winds may be
indistinguishable from the front. North flow will prevail unabated
thereafter. The activity will move south of the TRACON 01-02Z
(8-9pm CDT). Waco's window for strong/severe storms will be
primarily 02-04Z (9-11pm CDT).

Patchy rain or drizzle will be possible overnight, but IFR will be
in place due to postfrontal ceilings below FL010. Frequent gusts
in excess of 30kts will occur throughout the night and through
Saturday morning. These will be nearly parallel to the 35/36
runways at KDFW but may pose some minor crosswind issues on 31L/R
at KDAL. The winds will gradually subside Saturday afternoon, and
ceilings will steadily rise as the dry postfrontal air deepens.

25

&&

.MESOSCALE UPDATE... /Issued 1216 PM CDT Fri Apr 6 2018/
Isentropic ascent resulting from warm/moist advection up a warm
frontal slope, aided by a weak impulse aloft, resulted in a
considerable area of elevated convection to our north this
morning. Some of this seeped south of the Red River, but the bulk
of the activity has remained across eastern Oklahoma. This complex
will gradually shift east with the movement of the frontal layer
aloft and associated forcing in the mid-levels.

A retreating warm front has allowed dew points in the mid 60s to
return to the Red River Valley, the exception being the rain-cooled
northeast zones where this morning's precipitation arrested the low-
level warm/moist advection. Although the mT air will continue
advancing northward, the ongoing convection in Oklahoma will
reorient this advection further west along the I-35 corridor. A cold
front surging south through Oklahoma will meet this unstable air
early this afternoon, resulting in the initiation of surface-
based convection. This activity may initially be benign as the
frontal boundary approaches the Red River, but as the updrafts
begin ingesting increasingly unstable air, the intensity should
increase. As they cross the Red River, it still appears the bulk
of these cells will be confined to the richest moisture along and
east of the I-35 corridor.

A surface low in southwestern Oklahoma is veering the flow across
our western zones, which have seen steadily decreasing cloud cover
this morning. The sunshine will enhance surface heating, and
temperatures may reach the 80s before a dryline arrives this
afternoon. The associated veering aloft will serve to strengthen
an already stout capping inversion while aiding the eastward
progression of the dryline. Some of the mesoscale guidance
suggests the mechanical forcing with the dryline may allow this
inhibition to be overcome. The veered flow should limit the
convergence that would otherwise aid this process, and there is
still some disparity among guidance with the dryline's eastern
terminus before the front arrives. But with MLCAPE values soaring
above 2000J/kg, any cells that develop could quickly become
severe, and this area will need to be monitored for convective
initiation. The window for this potential may be small as the
surface low zips east along the Red River and the cold front
overtakes the dryline across our western zones.

An approaching shortwave is still on schedule to spread forcing for
ascent across the area late in the day with steepening mid-level
lapse rates. Along the front, the shear profile will favor rotating
cells that, when combined with intense boundary layer instability
and the forcing ascent, will pose a threat for very large hail. The
motion of the surface low may back the winds sufficiently in our
northeast zones in advance of the frontal convection to briefly
enhance the tornadic potential if the resulting near-surface
vorticity is able to be stretched into a deeper mesocyclone. The
potential for cells to remain separated within a larger QLCS may
allow the tornadic threat to persist into the evening hours, but it
appears the greater potential will be east of our area. The cellular
activity should eventually congeal into a linear complex as it moves
through our southeastern counties. Though such storms will also have
an attendant wind threat, large hail will remain a concern into the
evening hours. Brief QLCS spin-ups will also be possible within the
line, which should exit the CWA by midnight.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    37  49  42  68  52 /  60  10   0   5  10
Waco                40  45  39  71  55 /  60  10   0   5  10
Paris               39  50  36  62  47 /  80  20   0   5  20
Denton              35  50  36  68  50 /  50  20   0   5  10
McKinney            36  49  37  65  50 /  60  20   0   5  10
Dallas              38  49  42  68  53 /  60  10   0   5  10
Terrell             39  47  39  67  50 /  70  10   0   5  10
Corsicana           41  45  40  67  52 /  70  10   0   5  10
Temple              42  45  40  72  56 /  60   5   0   5  10
Mineral Wells       33  49  37  72  50 /  30  10   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 4 AM to 10 AM CDT Saturday for TXZ091>093-
100>102-115-116-129.

Wind Advisory from 7 PM this evening to noon CDT Saturday for
TXZ091>093-100>104-115>120-129>134-141>145.

&&

82/26
Hazardous weather outlook, Apr 6, 4:06 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
406 PM CDT Fri Apr 6 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
406 PM CDT Fri Apr 6 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Storms will occur along a cold front this afternoon and into the
evening hours. The area of greatest concern for severe storms will
be along and east of a Jacksboro to Stephenville to Lampasas line.
The main hazards will be large hail and damaging winds. Heavy
rainfall will also be possible and may result in a risk for minor
flooding. There will be a low risk for a tornado or two east of a
McKinney to Corsicana line.

Strong north winds with gusts to near 40 MPH will also be possible
behind the cold front for areas near and northwest for a Goldthwaite
to Waxahachie to Sherman-Denison line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light freezing rain or freezing drizzle may occur early Saturday
morning along and north of a Graham to Sherman-Denison line. A few
slick spots may develop on elevated and exposed surfaces.

Sub-freezing temperatures will be possible near and north of an
Eastland to Decatur to Sherman-Denison line Saturday morning. Wind
chills will fall into the teens and twenties across a good portion of
North and Central Texas due to the breezy north winds.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening near and
east of a Jacksboro to Stephenville to Lampasas line.

In the hours before

Local storm report, Apr 6, 5:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT FRI APR 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             POTTSBORO               33.75N  96.67W
04/06/2018  E1.75 INCH       GRAYSON            TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED NEAR THE NORTH TEXAS
            REGIONAL AIRPORT, AROUND POTTSBORO.
Local storm report, Apr 6, 5:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT FRI APR 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             WATAUGA                 32.85N  97.27W
04/06/2018  E1.00 INCH       TARRANT            TX   AMATEUR RADIO

            AMATEUR RADIO SPOTTERS REPORT QUARTER SIZE HAIL IN
            WATAUGA
Local storm report, Apr 6, 5:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CDT FRI APR 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             PROSPER                 33.23N  96.82W
04/06/2018  E1.00 INCH       COLLIN             TX   PUBLIC

            QUARTER SIZE HAIL REPORTED IN PROSPER.
Local storm report, Apr 6, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT FRI APR 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             4 S CELINA              33.26N  96.78W
04/06/2018  E1.00 INCH       COLLIN             TX   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED 4 MILES SOUTH OF CELINA
Local storm report, Apr 6, 5:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT FRI APR 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 S CELINA              33.28N  96.78W
04/06/2018  E1.50 INCH       COLLIN             TX   AMATEUR RADIO

            PING PONG BALL SIZE HAIL REPORTED 3 MILES SOUTH OF
            CELINA
Local storm report, Apr 6, 5:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT FRI APR 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     WEAVER                  33.17N  95.40W
04/06/2018                   HOPKINS            TX   LAW ENFORCEMENT

            TREES DOWN ON CR3528 NEAR WEAVER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:56 AM CDTSpecial Weather StatementFWDCooke49 min
Apr 6, 3:30 AM CDTSpecial Weather StatementFWDGrayson45 min
Apr 6, 4:17 AM CDTFreeze WatchFWDCooke, Eastland, Grayson, Jack, Montague, Palo Pinto and 3 more8 hr
Apr 6, 4:17 AM CDTWind AdvisoryFWDBosque, Collin, Comanche, Cooke, Dallas, Denton and 19 more32 hr
Apr 6, 4:20 AM CDTSpecial Weather StatementFWDGrayson40 min
Apr 6, 5:08 AM CDTSpecial Weather StatementFWDLamar37 min
Apr 6, 12:41 PM CDTFreeze WarningFWDCooke, Eastland, Grayson, Jack, Montague, Palo Pinto and 3 more23 hr
Apr 6, 3:25 PM CDTSevere Thunderstorm WarningFWDLamar65 min
Apr 6, 4:08 PM CDTSevere Thunderstorm WarningFWDGrayson67 min
Apr 6, 4:26 PM CDTSevere Thunderstorm WarningFWDLamar35 min
Apr 6, 4:41 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson64 min
Apr 6, 4:54 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant66 min
Apr 6, 4:55 PM CDTSpecial Weather StatementFWDGrayson35 min
Apr 6, 4:59 PM CDTSpecial Weather StatementFWDFranklin31 min
Apr 6, 5:06 PM CDTSpecial Weather StatementFWDParker39 min
Apr 6, 5:07 PM CDTSevere Thunderstorm WarningFWDHopkins42 min
Apr 6, 5:09 PM CDTSevere Thunderstorm WarningFWDParker, Wise41 min
Apr 6, 5:12 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson63 min
Apr 6, 5:23 PM CDTSevere Thunderstorm WarningFWDCollin, Denton67 min
Apr 6, 5:58 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant77 min
Apr 6, 6:12 PM CDTSpecial Weather StatementFWDLampasas78 min
Apr 6, 6:13 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Kaufman, Rockwall77 min
Apr 6, 6:15 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas60 min
Apr 6, 6:19 PM CDTSpecial Weather StatementFWDDelta26 min
Apr 6, 6:27 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan63 min
Apr 6, 6:39 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Apr 6, 6:54 PM CDTSpecial Weather StatementFWDKaufman66 min

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.